MathSciNet Relay Station
MathSciNet bibliographic data
MR2055268 (2005c:35166) 35K57 (35K20 35K65)
Yin, Jingxue; Wang, Chunpeng Properties of the boundary flux of a singular diffusion process. Chinese Ann. Math. Ser. B 25 (2004), no. 2, 175–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement